# SDR IPXA10560597

- Difficulty date: June 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 330-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE WORKING NRC 862022 FOUND FLOOR PANEL BS 330-440 RBL 45 TO RBL 60 PUNCTURED.  R & R FLOOR PANEL IAW EO B757-5320-9692-G.
